# SDR REXA2025030300244

- Difficulty date: January 22, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 349 TO F.S. 485. REMOVED CORRODED SEAT TRACK IAW CRJ700 AMM 53-00-49-000-801. REINSTALLED NEW SEAT TRACK P/N: SH670-32159-1 IAW CRJ 700 AMM 53-00-49-400-801-A03
